# SDR GTIA2021111136112

- Difficulty date: November 9, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N928NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9152
- Aircraft time: 4,433 hours, 1,831 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit-Cabin
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESCENT BELOW 1,000AGL DIRTY SOCK ODOR DETECTABLE THROUGHOUT ENTIRE CABIN AND COCKPIT. FA'S REPORTED SMELL THROUGHOUT CABIN. ( PACKS A320 WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) - FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED )-PERFORMED DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYST IAW AMM 21-00-00 NO SMOKE AND SMELL NOTED AT THIS TIME A/C OK FOR SERVICES THIS CLEAR DMI# 2863260-1 MOC NOTIFIED PLACARD REMOVED DMI LOG UPDATED MX PROCESDURES C/W
